# SDR FDEA201602260692

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 67,910 hours, 23,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE, ARMED & DISARMED, HANDLE JAMMED. WILL NOT DISARM SLIDE.   CLEANED DEBRIS OUT OF GIRT BAR FLOOR FITTINGS & LUBED IAW MM 25-66-01-4.  OPS CHECKED NORMAL IAW MM.  ACFT OK FOR SERVICE.
